Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Child suffering from stomach upset and headache with fever. Suggest medicine?

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 1444 Questions
Hello Doctor, my son 10yrs suffering from stomach upset (3-4 times) since a day and developing headache and fever (100). Please advice shall we give Combiflam suspension or Meftagesic-ds or any orher medicine and what dose.
Posted Fri, 11 Oct 2013 in Child Health
Answered by Dr. Synthyia Bhagat 27 minutes later
Brief Answer:

Detailed Answer:

Thanks for writing to us.

I understand your concern.

As mentioned by you your child is having pain abdomen with fever.

Is there any vomiting or loose motions also?

I suggest you to give him syp Meftagesic ds 5ml every 8 hourly.

Also give plenty of fluids,give lemonade,curd,rice porridge.

In case symptoms persist get him examined by pediatrician for further management.

Hope I have answered your query,if you have any further question I would be glad to help.

Wishing your child good health.

God bless..
Above answer was peer-reviewed by
Follow-up: Child suffering from stomach upset and headache with fever. Suggest medicine? 8 minutes later
Hello Dr. Bhagat,

Thank you for your advice.

Yes he has loose stomach, in past 24 hours he had 4 times but no signs of vomiting. We have not given any other medicine so far, thus only going ahead with the one advised by you.

Please advice in case anything else to be given for stomach upset.

Answered by Dr. Synthyia Bhagat 25 minutes later
Brief Answer:

Detailed Answer:
Thanks for your follow up.

Since he is having loose motions it is mostly viral in nature and settles in few days.

Most important is to maintain and monitor hydration.

Give oral rehydration solution sip by sip after each loose stool.

Give buttermilk,lemonade,boiled potato,khichdi with curd.

Give probiotic XXXXXXX two times a day.

watch for features of dehydration.
-decrease in urine output
-decrease in skin turgor
-sunken eyes

In case symptoms persist kindly get him examined by pediatrician as bacterial infection needs to be ruled out for which course of antibiotic will be required.

Let me know if you have any further query.

Take care!!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor